# SDR DALA2025103007957

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 84,757 hours, 33,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 19 TO ROW 22.   ROWS 19 TO 22 EMERGENCY LIGHTS INOP FOUND BATTERY PACK BAD.  REMOVED & REPLACED BATTERY PACK IAW AMM 33-51. (6581640)
